# SDR 2006UALA00095

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 38,700 hours, 13,815 cycles
- Engine: Iae V2527A5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO UNPLANNED/UNEXPLAINED FUEL BURN.  NO FUEL LEAK INDICATIONS NOTED.  TASKS ACCOMPLIHSED WERE:  DRIP STICK READINGS TAKEN ON ALL AIRCRAFT FUEL TANKS AND RESULTED IN ALL WITHIN LIMITS.  REVIEWED POST FLIGHT REPORT FOR SIGNS OF FAULTS AND RESULTED IN NO FINDINGS AND VISUAL INSPECTED BOTH ENGINES ALONG WITH ALL AIRCRAFT FUEL TANKS AND RESULTED IN NO VISIBLE SIGNS OF FUEL LEAKS.  ENGINEERING WILL CONTINUE TO MONITOR FOR RELATED UNEXPLAINED FUEL  BURN.
